# SDR CA970203012

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Icer Boot
- Part number: 7SC0058012
- Condition: Separated
- Location: #4 Nacelle
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND DURING WALKAROUND BEFORE TURN AROUND, PILOT NOTICED OUTBOARD OF #4 NACELLE BOOT MISSING. BOOT FOUND ON BUTTON OF RUNWAY.
